Journal of Symbolic Logic

Orthogonal Families of Real Sequences

Arnold W. Miller and Juris Steprans

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 1 (1998), 29-49.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745454

Mathematical Reviews number (MathSciNet)
MR1610762

Zentralblatt MATH identifier
0898.03018

JSTOR
links.jstor.org

Citation

Miller, Arnold W.; Steprans, Juris. Orthogonal Families of Real Sequences. J. Symbolic Logic 63 (1998), no. 1, 29--49. https://projecteuclid.org/euclid.jsl/1183745454


Export citation